# SDR SIMA20120428005

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 20,619 hours, 14,686 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BA670300002961
- Condition: Corroded
- Location: Bs 549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK,  FOUND RT CABIN FLOORBEAM GUSSET CORRODED AT FS 549.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED FLOORBEAM IAW SRM 53-00-41-201-001. AIRCRAFT RETURNED TO SERVICE.
